Medicine Overview of Acenim Gel
Acenim Gel is used in the treatment of pain relief
. It should not be used in children below 12 years of age.
Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion.
Use this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Apply it on the affected area and allow it to stay before spitting or rinsing.
Acenim Gel is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
In Depth Information on Acenim Gel
- It should be taken with food or milk to avoid getting an upset stomach.
- It can cause serious complications like stomach bleeding and kidney problems if taken for a long period of time.
- Acenim can raise your risk of blood clots, heart attack, or a stroke.
- Inform your doctor if you are pregnant or planning to conceive or breastfeeding.
- Inform your doctor if you have ever been diagnosed with kidney or liver problems.
Acenim Gel related warnings
No interaction found
WEIGH RISKS VS BENEFITS
Acenim Gel is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
No information is available on the use of Acenim Gel during lactation. Please consult your doctor.
It is not known whether Acenim Gel alters the ability to drive. Do not drive if you experience any symptoms that affect your ability to concentrate and react.
Acenim Gel should be used with caution in patients with kidney disease. Dose adjustment of Acenim Gel may be needed. Please consult your doctor.
Use of Acenim Gel is not recommended in patients with severe kidney disease.
Acenim Gel is probably unsafe to use in patients with liver disease and should be avoided. Please consult your doctor.
If you miss a dose of Acenim Gel, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Frequently asked questions about Acenim Gel
Q. Is Acenim an antibiotic?
Acenim is not an antibiotic, it belongs to the class of medicines known as non-steroidal anti-inflammatory drug (NSAIDs; pain-relieving drug) which helps in relieving pain associated with various disease conditions.
Q. Can I take Acenim with paracetamol?
Acenim and paracetamol belong to the same class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs; pain-relieving drugs). Taking the two medicines together is not advisable as it may increase the potential for gastric ulceration and bleeding. However, please consult your doctor before using the two medicines together.
Q. Does Acenim contain aspirin?
Acenim is a non-steroidal anti-inflammatory drug (NSAIDs; pain-relieving drug). It does not contain aspirin.
Acenim is safe to use if taken at prescribed dose and duration as advised by your doctor.
Q. Can I take Acenim for headache?
Acenim can be taken for a headache only when advised by your doctor.
Q. Does Acenim make you drowsy (feeling sleepy)?
Acenim does not make you feel drowsy at prescribed doses. However, an overdose of Acenim can make you drowsy (feeling sleepy).
Q. Does Acenim contain sulphur?
No, Acenim does not contain sulphur.
Q. What does Acenim treat or used for?
Acenim is used to treat acute pain, painful osteoarthritis (degeneration of joints) and primary dysmenorrhea (painful menstruation) in adolescents and adults above 12 years old.
Q. Can I take Acenim with ibuprofen?
Acenim can be taken with ibuprofen. No drug-drug interactions have been reported between the two. However, taking the two medicines together is not advisable as it may increase the potential for gastric ulceration and bleeding. Please consult your doctor before taking the two medicines together.<br>
Q. Can I take Acenim with aspirin?
Acenim can be taken with aspirin. No drug-drug interactions have been clinically observed between the two. However, this does not mean that interactions cannot occur. Please consult your doctor before taking the two medicines together.
Yes, Acenim is safe if taken for prescribed duration in prescribed doses as advised by your doctor.
No, Acenim is not banned in India.
Q. Is Acenim safe during breastfeeding?
It is not known if Acenim is secreted in milk. So, any medicines containing Acenim are not to be used during breastfeeding.
Q. Is Acenim safe in pregnancy?
No, Acenim is not safe to be used in pregnancy especially in the last three months. There have been reports of kidney failure in newborn babies if the mother was taking Acenim in the late stage of pregnancy. Consult your doctor before taking any medicine during pregnancy.
Q. Is Acenim safe in asthma?
Acenim is reported to be safe in patients with asthma if taken as advised by your doctor. However, always share your disease history with the doctor in case you have asthma and you are advised to take other medicines.
One of the following vendor pharmacies will deliver Acenim Gel: NNH, ATP, BIO, VRS, QTM, DLP, CHP, SBL, RWP, TNH, SBA, BLE, PWN, NVL, PRN, PNT, EMB, SHC, ESY, BTM, GPP, HGI, STA, EQN, LCC, KHH, BAL, HBV, ZEL, BMJ, MAK, MMS, RDR, THP, ZVP, HTS, QLF, P2P, DVH, RKS, RPP, PMA, MDH, USF, SJP, NSL, RPI, AMR, DYG, RHL, GTK, OWP, SPD, SYN, KMC, BHM, SHD, HZF, SDM, PLT, 9T9, GPT, INC, VDH, DAO, HEX, HMP, RJH, JVO, SCH, SVS, SRG, SLN, NTB, RUS, MSD, UMP, ARD, OHM, BHP, PTI, JIV, SWP, SWA, SGC, JSL, DFP, AYM, NXG, GBL, TRP, PPR, BAP, HIP, MAM, FGH, ENP, JVN, MDO, RHW, SSA, AAR, NAS, SHP, KHC, HSP, WHL, TOM, HNP, AYU, LHA, DGN, GTC, NDP, NVY, BDN, SVH, DHR, MAX, BBS, OIP, IPL, EVP, AGT, SAF, RSS, DPL, IAD, OLT, CLT, RDH, PVP, ADT, RSA, PEN, HAT, ATL, MPC, ABP, TFP, GHR, ANT, HPC, WSI, GNC, DPP, VNS, BSN, SGH, AAY, MLC